# SDR NWAA071623205

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N305US
- Make and model: Airbus A320-211
- Aircraft serial: 041
- Aircraft time: 54,196 hours, 24,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Slide Reservoir
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT ESCAPE SLIDE RESERVOIR ACTUATING CABLE FOUND BROKEN.  REPLACED LT OVERWING SLIDE RESERVOIR, INSPECTION OK.
